# SDR 9506963231

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- System (JASC): 2700 · Flight Control System
- Part: Computers
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AT 25,000 FEET DURING CLIMB, THE AIRCRAFT ROLLED RIGHT AND ELAC NR 1 FAULTED.  RESET WAS OK, THREE MINUTES LATER THE AIRCRAFT ROLLED AGAIN WITH FAULT DISPLAY SYSTEM INDICATING ELAC NR 2 MALFUNCTION.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED BOTH SIDE STICK CONTROLLERS AND NR 1 AND NR 2 FLIGHT MANAGEMENT GUIDANCE COMPUTERS AND NR 1 AND NR 2 ELEVATOR AILERON COMPUTERS.  DURING TEST FLIGHT, ALL SYSTEMS CHECKED NORMAL.
